Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What can be thick fleshy clot after having dysmenorrhea ?

Hi I am bleeding while on my first pack of marvelon. I have also had Dysmenorrhea for two days and have just had a very thick fleshy looking bloody clot which was very hard to break up in the tissue almost rubbery in texture. should i be concerned?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Insted of thinking & having tension, it's better to be confirmed.

when was your last period?was it delayed? Did you start Novelon after Dr's advice?

Some times irregularity in taking tab. causes bleeding in such protection from is also hampered. SO one has to be regular in cosuming tabs....Now....
-if your periods last time were delayed-there is a chance of incompleate abortion,this doubt will be sorted out by sonography.
-If youy have missed a pill,please undertake additional preventive measure& be secure.
-If bleeding does not stop within a couple of days, you better stop the pills & consult a gynac for further manegment.
_It's allways better to start O>C> with an expert consultation.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor